# SDR 98ZZZX3019

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77AF
- Make and model: Cessna 172R
- Aircraft serial: 17280071
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100001
- Condition: Leak
- Location: Fuel Boost
- Part time: 1,142 hours
- Component: Dukes
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, NOTED FUEL WAS LEAKING FROM PUMP DRAIN TUBE.  OPERATION OF THE PUMP RESULTED IN A STEADY FLOW OF FUEL FROM THE DRAIN.  A CHECK OF SISTER PLAN N93AF, 17280073, PRODUCED SIMILAR DEFECT.  PUMPS ON BOTH PLANES HAVE BEEN REPLACED WITH NO FURTHER LEAKS.  A THIRD 172R WAS MENTIONED IN AN FBO AS TO HAVING THE SAME PROBLEM.
